# SDR DHLA200800082

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,197 hours, 34,558 cycles
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENG FAIL LIGHT/AUTO PACK TRIP LIGHT FAILED AS THRUST APPLIED FOR T/O.  RAN APPROPRIATE PROCEDURE IN AOM.  CONTACTED MX AND DISPATCH.  ALL INDICATIONS NORMAL AFTER PROCEDURE, APPARENT COMPRESSOR STALL AS THRUST APPLIED.  NOTE, CREW REPORTED HEAVY CROSSWINDS DURING T/O OUT OF ILN DURING APPARENT COMPRESSOR STALL.  PERFORMED HIGH POWER ENGINE RUNS PER JRH 5.2 AND FOUND TO BE OPERATIVE NORMALLY PER P&W MM 72-00-0.  INLET INSP NO DEFECTS NOTED.  FLT NR 1703.  AIRCRAFT WAS GROUNDED.  (A)
